# SDR 9512309160

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8903E
- Make and model: Doug DC-9-14
- Aircraft serial: 45744
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Cracked
- Location: Fs 817
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACKS IN THE AFT PRESSURE BULKHEAD WEB AT FS 817 AT THE 3 O'CLOCK AND 5 O'CLOCK POSITIONS.  REPAIRED WEB PER EA 91-101064.
